JOURNAL BROWSE
Search
Advanced SearchSearch Tips
APPROXIMATE CONTROLLABILITY FOR DIFFERENTIAL EQUATIONS WITH QUASI-AUTONOMOUS OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
APPROXIMATE CONTROLLABILITY FOR DIFFERENTIAL EQUATIONS WITH QUASI-AUTONOMOUS OPERATORS
Jeong, Jin-Mun; Ju, Eun-Young; Kang, Yong-Han;
  PDF(new window)
 Abstract
The approximate controllability for the nonlinear control system with nonlinear monotone hemicontinuous and coercive operator is studied. The existence, uniqueness and a variation of solutions of the system are also given.
 Keywords
approximate controllability;regularity;reachable set;compact embedding;degree theory;
 Language
English
 Cited by
1.
Trimethylsilyldiazomethane derivatization coupled with solid-phase extraction for the determination of alendronate in human plasma by LC-MS/MS, Analytical and Bioanalytical Chemistry, 2012, 402, 2, 791  crossref(new windwow)
 References
1.
N. U. Ahmed and K. L. Teo, Optimal control of systems governed by a class of nonlinear evolution equations in a reflexive Banach space, J. Optim. Theory Appl. 25 (1978), no. 1, 57-81. crossref(new window)

2.
N. U. Ahmed and X. Xiang, Existence of solutions for a class of nonlinear evolution equations with nonmonotone perturbations, Nonlinear Anal. 22 (1994), no. 1, 81-89. crossref(new window)

3.
S. Aizicovici and N. S. Papageorgiou, Infinite-dimensional parametric optimal control problems, Japan J. Indust. Appl. Math. 10 (1993), no. 2, 307-332. crossref(new window)

4.
J. P. Aubin, Un theoreme de compasite, C. R. Acad. Sci. 256 (1963), 5042-5044.

5.
V. Barbu, Nonlinear Semigroups and Differential Equations in Banach space, Noordhoff Leiden, Netherland, 1976.

6.
H. Brezis, Operateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North Holland, 1973.

7.
N. Hirano, Nonlinear evolution equations with nonmonotonic perturbations, Nonlinear Anal. 13 (1989), no. 6, 599-609. crossref(new window)

8.
J. M. Jeong and H. H. Roh, Approximate controllability for semilinear retarded systems, J. Math. Anal. Appl. 321 (2006), no. 2, 961-975. crossref(new window)

9.
K. Naito, Controllability of semilinear control systems dominated by the linear part, SIAM J. Control Optim. 25 (1987), no. 3, 715-722. crossref(new window)

10.
H. Tanabe, Equations of Evolution, Pitman-London, 1979.

11.
H. X. Zhou, Approximate controllability for a class of semilinear abstract equations, SIAM J. Control Optim. 21 (1983), no. 4, 551-565. crossref(new window)